Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Swelling and rashes after urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hello
Doctor :   how can I help you?
User :   urine puscelss problem.
Doctor :   Can yu explain more about the problem
User :   getting more problem when passing urine getting more rash and swlling

User :   it is in only summer season
Doctor :   Do you having burning during urination
User :   yes

Doctor :   what is the color of urine
User :   normal

Doctor :   do you see any blood during urination
User :   last before year puscell is 14 . no blood
Doctor :   where is the rash and swelling during
Doctor :   urination
User :   only burning problem due puscells
Doctor :   ok when did this episode start
Doctor :   the current one
User :   just 3 days
Doctor :   when was the previous episode
User :   past two yrs back
Doctor :   were you treated then completely
User :   it is in only summer season only
Doctor :   were you treated by the doctor
Doctor :   then
User :   yes they suggested given antibiotic take water only advice
Doctor :   Have you taken the antibiotic complete course
User :   no .

User :   not complete course only bactrim DS two tabs
Doctor :   Why dint you continue
User :   in how many days how many tabs? i dont know
Doctor :   ok you have fever now
Doctor :   ???
User :   sometimes getting fatigue and somepains in body also
Doctor :   ok
Doctor :   get a urine microscopy done once again no
Doctor :   no
Doctor :   now
User :   it is in 14 puscells

Doctor :   when have done it
User :   yesterday
Doctor :   ok other results
User :   nothing
Doctor :   in urine microscopy
User :   yea
Doctor :   You may need antibiotics on prescription
Doctor :   So get a physical examination done
Doctor :   You should use a complete course of antibiotics
User :   yes
User :   ok
Doctor :   Bcos incomplete usage couse resistent infection
Doctor :   so go to a doctor
Doctor :   Anything else ican help you
User :   nothing thanx and bye
Doctor :   Thanks for consulting,bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor